# SDR REXA201000232

- Difficulty date: October 25, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 17,850 hours, 15,540 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION DISPLAYED INTERMITANTLY BEGINING APPROX 10 MINS AFTER TAKEOFF.  TEST OF PSEU GOOD IAW AMM 32-61-01.  OK FOR SERVICE.
